# SDR SCNA07011

- Difficulty date: September 9, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 23,506 hours, 9,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND LEFT FWD EMERGENCY EXIT SIDEWALL LIGHT INOP.  MAINTENANCE REPLACED THE BALLAST FOR THE LIGHT.
